# SDR IPXA2017032715584

- Difficulty date: March 16, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 95,288 hours, 16,968 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: A6A709227
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FRAME TO FLOORBEAM ATTACH ANGLE BROKEN BS  6-70 AT LONGERON 43L.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT ATTACH ANGLE IAW DWG A6A7092, AND SRM 51-33-01.
